# SDR SWAA2022070714269

- Difficulty date: June 1, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT 2022-306973 / [01] REPAIRED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. TOOL USED :CALIPER P/N:500-197-30 ; S/N:A21041924; DUE DATE: 10SEP22. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPAIRED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. TOOL USED :CALIPER P/N:500-197-30 ; S/N:A21041924; DUE DATE: 10SEP22. SEE INDIVIDUAL SIGNOFFS BELOW.
